# SDR MHIA098772

- Difficulty date: December 27, 2004
- Submitted: January 10, 2005
- Operation: Air carrier
- Aircraft: N454AE
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3490
- Aircraft time: 4,092 hours, 27,182 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 350KA25900400
- Condition: Cracked
- Location: Cockpit
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS ON APPROACH AND THE LOWER PORTION OF THE WINDSCREEN CRACKED THROUGH, THE LOWER PORTION OF THE WINDSCREEN FROM THE JOGGLE POINTS IN LOWERED INTO THE CABIN.  DID NOT COME LOOSE FROM THE BONDING MATERIEL.  REPAIRED I/A/W EUROCOPTER STANDARD  PRACTICE MANUAL SECTION 20.03.05.401.  REPLACED WINDSCREEN WITH NEW.  WEATHER COLD UNDER 20 DG F.
